# SDR AALA20140905007

- Difficulty date: September 5, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 66,220 hours, 34,417 cycles
- Engine: Pwa JT8D217C
- Engine time: 897 hours, 521 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENG LOW OIL PRESS LIGHT ILLUMINATED & LOW OIL PRESS GAUGE AT ZERO.  LT ENG WAS SHUTDOWN, SINGLE ENG TIME 15 MINUTES.  EMER DECLARED FLIGHT RETURNED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT ENG.  SYS GND CHECKED NORMAL OPERATION OPEN.
